Norm convergence of Fejér means of two-dimensional Walsh–Fourier series

Tom 95 / 2011

Ushangi Goginava Banach Center Publications 95 (2011), 317-324 MSC: 42C10. DOI: 10.4064/bc95-0-18

Streszczenie

The main aim of this paper is to prove that there exists a martingale $f\in H_{1/2}$ such that the Fejér means of the two-dimensional Walsh–Fourier series of $f$ is not uniformly bounded in the space weak-$L_{1/2}$.

Autorzy

  • Ushangi GoginavaInstitute of Mathematics
    Faculty of Exact and Natural Sciences
    Tbilisi State University
    Chavchavadze str. 1,
    Tbilisi 0128, Georgia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek